# SDR MALA975301

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC719B
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 2736000040
- Condition: Chaffed
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION IN MSP, ON FLAP P/N 27-36000-040, FOUND ON THE UPPER INBOARD SKIN A PREVIOUS REPAIR WHICH HAD CHAFFED THROUGH PAST ALLOWABLE LIMITS.  REMOVED AND REPLACED PREVIOUS REPAIR DOUBLER (15.50 INCH BY 3.5 INCH) BY FABRICATING AND INSTALLING A NEW REPAIR DOUBLER FROM SAME TYPE AND THICKNESS AS ORIGINAL, IAW FAC SRM 51-40-00 AND 51-30-00, REV JUN/93.  (M)
